# SDR DHL2000742001

- Difficulty date: April 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A-CHECK, CORRSOION AND CRACKS FOUND AT STR 23 STA 1176, 1 INCH CRACK 1.25 INCH BELOW STR 23.  CUTOUT DAMAGED AREA. STRINGER NOT DAMAGED.  INSTALLED DOUBLER REPAIR STA 1169 TO 1183, STRINGER 22L TO 24L PER SRM 53-30-3.
